# SDR ASAA0570083

- Difficulty date: October 5, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT PLATE.  REPAIRED IAW SRM.  (K)
